# SDR UALA2010050701559

- Difficulty date: May 6, 2010
- Submitted: May 7, 2010
- Operation: Air carrier
- Aircraft: N675UA
- Make and model: Boeing 767322
- Aircraft serial: 29243
- Aircraft time: 35,902 hours, 9,306 cycles
- Engine: Pwa PW4060
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 78941
- Condition: Broken
- Location: Seat 1b
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 1B BOTH EMERGENCY LIGHTS INOP, 1 INOP, 1 BROKEN.  PART ON AOG NR H0749 (PCN 566-1373) FOUND 1 EMERGENCY LIGHT MISSING, OTHER EMERGENCY LIGHT INOP. REPLACED BOTH EMERGENCY LAMP ASSY.
